# SDR DALA2025100807323

- Difficulty date: May 21, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 59,228 hours, 43,056 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERWEIGHT FITTING OF ELEVATOR LH.   COUNTERWEIGHT FITTING OF ELEVATOR LT WAS REPAIRED PER ERA 592404-14TR REV ORIGINAL SECTION I. (0977129)
